MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Zonular Dehiscence (2698)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that, following intraocular lens (iol) implant procedure, the lens was explanted due to defective lens and the zonules did not support the lens, an anterior chamber lens was inserted.Additional information was requested.
 
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, the iol was removed.Additional information was provided from the facility that the iol was exchanged during the initial procedure due to the zonules of the patient did not support the lens.A different model iol was implanted.Additional information was requested.
 
Additional Manufacturer Narrative
Corrected data provided in: b.2.(removed reportable malfunction), b.5 and h.6.(product code updated from 2588 to 2993).The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12368235
Report Number1119421-2021-01634
Device Sequence Number3939044
Product Code HQL
UDI-Device Identifier00380652552394
UDI-Public00380652552394
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.135
Device Lot Number15076414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;